# SDR GLBA2003047

- Difficulty date: April 11, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 14,569 hours, 18,749 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Condition: Damaged
- Location: Lt Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG ITT WAS HOT ON CLIMBOUT.  REMOVED AND REPLACED LT BLEED AIR TUBE FROM PRSOV TO PRECOOLER, GROUND RUN OPS CK GOOD.
